Ive been on the depo shot for 3 years my boyfriend gave me my shot last time this time after he pulled the needle out medicine and blood started leaking out is that bad? Also i have t bleed for 5 months then tonight i just started bleeding alot and having bad cramps am i pregnant?
Sometimes a few drops of blood escape when being given the shot. This is not generally something to worry about.
Sometimes, after being on Depo a while, you can start to get breakthrough bleeding. You can stop this by bringing your next couple of shots forwards, so you have them at 8-9 week intervals, rather than the usual 11-12 week interval.
Your Doctor/Clinic will have to prescribe this, but that is what will bring the bleeding back under control so that it stops all together again.
You can then go back to having future shots at the normal 11-12 week intervals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Mar 2013 • 2 answers
Updated 24 Sep 2013 • 1 answer
Updated 25 Dec 2014 • 1 answer
Updated 7 Sep 2016 • 2 answers
Updated 14 Dec 2016 • 3 answers